Found: 9 resources


Narrow your search

Resource type

article (9)


Language

English (7)

Arabic (1)


Year
From To Submit

2016 (1)

2011 (1)

2010 (1)

2009 (3)

2008 (1)

More...
Listing 1 - 9 of 9
Sort by

Bilinearization algorithm and KdV- type equations

Al-Fatih journal, 2005, Volume 1, Issue 22, Pages 220-229
 

SYMMETRY OF THE BALLISTIC EQUATIONS

Al-Nahrain Journal of Science, 2010, Volume 13, Issue 2, Pages 189-193
 

Rational Solution of the General Modified Camassa-Holm Degasperis -Procesi Equation

Al-Mustansiriyah Journal of Science, 2011, Volume 22, Issue 3, Pages 1-8
 

Approximate Symmetries for Nonlinear Diffuion Equation

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 1, Pages 137-143
 

Poles’ Order of Rational Solutions for Evolution Equations

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 4, Pages 78-87
 

INHERITED BACKLUND TRANSFORMATION (IBT)

Al-Nahrain Journal of Science, 2008, Volume 11, Issue 1, Pages 94-97
 

Connection Between Painlevé Property and Hirota’sBilinearization

Al-Mustansiriyah Journal of Science, 2009, Volume 20, Issue 2, Pages 156-166
 
 

Listing 1 - 9 of 9
Sort by